MAUDE Adverse Event Report: ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4

ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4
Catalog Number 07528566190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results with multiple assays for a patient sample tested on the cobas integra 400 plus.This medwatch will apply to the hdl assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the lipase assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the cholesterol assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the ldl assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the triglycerides assay.Initial results: lipase: 8,859 u/l, cholesterol: 4,074 mg/dl, hdl: 1,611 mg/dl, ldl: 2,077 mg/dl, triglycerides: 3,133 mg/dl.Repeat results: lipase: 4,678 u/l, cholesterol: 167 mg/dl, hdl: 69 mg/dl, ldl: 88 mg/dl, triglycerides: 133 mg/dl.Repeat results after a 1:10 manual dilution: cholesterol: 196 mg/dl, hdl: 80 mg/dl, ldl: 101 mg/dl, triglycerides: 154 mg/dl.

Brand Name
HDL-CHOLESTEROL GEN.4
Common Device Name
HDL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24756818
Report Number1823260-2026-01214
Device Sequence Number13036729
Product Code LBS
UDI-Device Identifier04015630942565
UDI-Public04015630942565
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K162593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07528566190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale